# SDR AALA20150109012

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 74,675 hours, 39,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 9937490501
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED LT WING NR 4 SLAT INBD FORMER DOUBLER & HAT BUSHING IAW WC 57-98-05.
